Aa
A
A
Close
Avatar universal
monistat 1
hey, I used the monistat 1 ovule on saturday and was wondering how long it takes for all the cream from the ovule to dissolve/dischage....it seems like there's still a whole lot of thick white stuff, just wondering if this is normal.  Also, did anyone wlse notice a white film forming and irritated skin that looks raw/kind of bumpy and is super sensitive to the touch? Just wanted to know ifmy experience is normal and if it is, how long it takes for it all to be normal again.  thanks!
Cancel
2 Answers
Page 1 of 1
Avatar universal
I too recently tried the monistat 1 ovule (2 days ago) and noticed a lot of the thick white stuff with lots of burning and irritation.  Has it stopped for you yet?  I actually found a lot of useful information on this website under a different forum.  It seems like monistat causes a ton of problems.  Here is the link
http://www.medhelp.org/forums/WomensHealth/messages/6738.html
I'm sure you will find this information useful.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I've just put the monistat ovule about 6 hours ago.. And I'm not feeling any sensations or anything but its just amesa down there! I was wondering how long until the ovule dissolves because this is just... a major inconvenience.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
1236893 tn?1408490528
Blank
Avatar universal
Blank
forndez commented on Complex Atypical Endo...
12 hrs ago
12940884 tn?1478151571
Blank
KeeLolo, Belle313, pb95, and KTowne commented on KeeLolo's status
17 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
Women's Health Community Resources